Abortion/urgent

Advertisement


Question
Dear doctor,
my partner consumed the mifepriston and misoprostal in the month of February,2014 and again in April,2014the abortion procedure was complete but she is yet to have her period cycle of may,2014. She is now facing stomach aches and vomiting's.could you please guide us as what should we do right now, is it because of those pills? And do this intake of pills again within 2 months can affect the ability to conceive in future?
reply soon

Answer
Dear Prerit,
to-day is may 7th. So using the mife/miso pills is at least 10 days ago. The symptoms of stomach aches and vomiting's is not related to these pills.
If this is bad, she should see her doctor.
The ability to conceive in the future is not influenced by the mife/miso pills.
No worry.
Good luck,
Dr Shan

Abortion

All Answers


Answers by Expert:


Ask Experts

Volunteer


no more working for A.E.

Expertise

STOPPED WORKING FOR ALL EXP. PER 1-10- 14

Experience

Since 1968 I have worked as physician in several abortion clinics in Taiwan and also worked in Europe. (Britain, Spain, Germany, the Netherlands and Austria.)

Education/Credentials
MD, University of Taipei. PhD, University of Utrecht

©2016 About.com. All rights reserved.